# SDR C2XA07IA207

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 13,597 hours, 7,230 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 645071
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2163, THE CREW REPORTED LANDING GEAR LEVER, BACKLIGHTING PANEL, UP POSITION WILL NOT ILUMINATE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED & REPLACED BACKLIGHTING PANEL ON LANDING GEAR LEVER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
